# SDR A6WA201140666

- Difficulty date: June 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL UNDER PAX DOOR PANEL 832GL IS CRACKED.  REMOVED CRACKED INTERCOSTAL UNDER PAX DOOR PNL 832GL,  THEN FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 52-11-14, 51-42-06, 51-24-21, 51-25-06, 51-25-16.
